# SDR USAA920080742

- Difficulty date: March 12, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 557,190 hours, 357,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 50797819
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C18 CHECK - RIGHT HAND OVERWING EMERGENCY EXIT CUTOUT HAS A CRACKED "T" ANGLE, BS 627.5, RBL 66 - RBL 70, WL 224 - WL 230.  REPLACED RIGHT HAND OVERWING EMERGENCY EXIT CUTOUT "T" ANGLE, BS 627.5, RBL 66 - RBL 70, WL 224 - WL 230 IAW B737 SRM 51-40-02.
